de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The rectangle enclosure and point-dominance problems revisited

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons44551

Gupta,  Prosenjit
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons45509

Smid,  Michiel
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Gupta, P., Janardan, R., Smid, M., & Dasgupta, B. (1997). The rectangle enclosure and point-dominance problems revisited. International Journal of Computational Geometry and Applications, 7(5), 437-456.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-39B8-3
Abstract
There is no abstract available